MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V.; SINGLE LUMEN TUBING CHANGE KIT

PRODUCTOS MEDLINE S.A. DE C.V.; SINGLE LUMEN TUBING CHANGE KIT
Catalog Number LC385
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer on (b)(6), "the nurse changed the infant's central line iv fluids.The nurse primed all lines attached to the equipment given and all lines flushed easily.Iv fluids were clear fluids.The nurse completed all sterile procedure steps to complete umbilical vein central line.The nurse connected primed iv tubing to uvc and started charting.After 5 minutes, the infusion pump alarmed that there was air in the line.The nurse proceeded to trace lines to find the source of the air, but no air bubbles were in the line.The nurse noticed the bed was leaking with blood at the end of the iv tubing.".
 
Additional Manufacturer Narrative
According to the customer on 6/5, "the nurse changed the infant's central line iv fluids.The nurse primed all lines attached to the equipment given and all lines flushed easily.Iv fluids were clear fluids.The nurse completed all sterile procedure steps to complete umbilical vein central line.The nurse connected primed iv tubing to uvc and started charting.After 5 minutes, the infusion pump alarmed that there was air in the line.The nurse proceeded to trace lines to find the source of the air, but no air bubbles were in the line.The nurse noticed the bed was leaking with blood at the end of the iv tubing.There was a hole in the tubing dripping with blood.The infant lost some blood and bedding had to be changed.New fluids were put up until the pharmacy could remake the fluids wasted.All infant's vital signs are wdl at this time and oxygen requirement is still low.Orders were given and completed.The nurse primed the tubing and hung the iv fluid as normal.While she was cleaning her area, she noted blood and iv fluids on the bed.There was no serious injury".The device is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
SINGLE LUMEN TUBING CHANGE KIT
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no.10
parque industrial oradel
nuevo laredo tamaulipas, 88285
MX  88285
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19656021
Report Number3004122598-2024-00039
Device Sequence Number6549750
Product Code LRO
UDI-Device Identifier40193489466578
UDI-Public40193489466578
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberLC385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight2 KG